MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT; STENT, CAROTID

ABBOTT VASCULAR INC. XACT; STENT, CAROTID
Model Number 82096-01
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was treat an internal carotid artery that was not tortuous nor calcified.A 10tx40mm xact stent was advanced to the lesion through noted resistance passing over a.014 unspecified guide wire.During deployment of the stent the markers separated.The stent remained implanted and two additional unspecified stents were implanted to push the markers into the vessel wall.There was no adverse patient sequela and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.It is possible that a build-up of procedural contaminants (blood, contrast) on the guide wire contributed to the reported difficult to advance; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficult to advance cannot be determined.Additionally, it is possible interaction with the anatomy and/or other devices resulted in the reported stent markers separations; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported material separation cannot be determined.As reported, two additional unspecified stents were implanted to push the markers into the vessel wall.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
XACT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21091713
Report Number2024168-2025-00242
Device Sequence Number15647294
Product Code NIM
UDI-Device Identifier08717648010323
UDI-Public(01)08717648010323(17)270731(10)4082761
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82096-01
Device Catalogue Number82096-01
Device Lot Number4082761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: .014 UNKNOWN BRAND.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown